zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A discrete generalization of the extended simplest equation method. (English) Zbl 1222.65114
Summary: We modify the so-called extended simplest equation method to obtain discrete traveling wave solutions for nonlinear differential-difference equations. The Wadati lattice equation is chosen to illustrate the method in detail. Further discrete soliton/periodic solutions with more arbitrary parameters, as well as discrete rational solutions, are revealed. We note that using our approach one can also find in principal highly accurate exact discrete solutions for other lattice equations arising in the applied sciences.

65M99Numerical methods for IVP of PDE
35C07Traveling wave solutions of PDE
34A33Lattice differential equations
37K60Lattice dynamics (infinite-dimensional systems)
Full Text: DOI
[1] Fermi, E.; Pasta, J.; Ulam, S.: Collected papers of enrico Fermi II, (1965)
[2] Scott, A. C.; Macheil, L.: Binding energy versus nonlinearity for a small stationary soliton, Phys lett A 98, 87-88 (1983)
[3] Su, W. P.; Schrieffer, J. R.; Heege, A. J.: Solitons in polyacetylene, Phys rev lett 42, 1698-1701 (1979)
[4] Davydov, A. S.: The theory of contraction of proteins under their excitation, J theor biol 38, 559-569 (1973)
[5] Marquii, P.; Bilbault, J. M.; Rernoissnet, M.: Observation of nonlinear localized modes in an electrical lattice, Phys rev E 51, 6127-6133 (1995)
[6] Hu, X. B.; Ma, W. X.: Application of Hirota’s bilinear formalism to the Toeplitz lattice --- some special soliton-like solutions, Phys lett A 293, 161-165 (2002) · Zbl 0985.35072 · doi:10.1016/S0375-9601(01)00850-7
[7] Liu, S. K.; Fu, Z. T.; Wang, Z. G.; Liu, S. D.: Periodic solutions for a class of nonlinear differential-difference equations, Commun theor phys 49, 1155-1158 (2008)
[8] Baldwin, D.; Goktas, U.; Hereman, W.: Symbolic computation of hyperbolic tangent solutions for nonlinear differential-difference equations, Comput phys commun 162, 203-217 (2004) · Zbl 1196.68324 · doi:10.1016/j.cpc.2004.07.002
[9] Dai, C. Q.; Meng, J. P.; Zhang, J. F.: Symbolic computation of extended Jacobian elliptic function algorithm for nonlinear differential-different equations, Commun theor phys 43, 471-478 (2005)
[10] Zhu, S. D.: Exp-function method for the hybrid-lattice system, Int J nonlinear sci 8, 461-464 (2007)
[11] Zhu, S. D.: Exp-function method for the discrete mkdv lattice, Int J nonlinear sci 8, 465-469 (2007)
[12] Xie, F.; Jia, M.; Zhao, H.: Some solutions of discrete sine-Gordon equation, Chaos solitons fract 33, 1791-1795 (2007) · Zbl 1129.35456 · doi:10.1016/j.chaos.2006.03.018
[13] Yang, P.; Chen, Y.; Li, Z. B.: ADM-Padé technique for the nonlinear lattice equations, Appl math comput 210, 362-375 (2009) · Zbl 1162.65399 · doi:10.1016/j.amc.2009.01.010
[14] Zhu, S. D.; Chu, Y. M.; Qiu, S. L.: The homotopy perturbation method for discontinued problems arising in nanotechnology, Comput math appl (2009) · Zbl 1189.65186
[15] Zhen, W.: Discrete tanh method for nonlinear difference-differential equations, Comput phys comm 180, 1104-1108 (2009) · Zbl 1198.65157 · doi:10.1016/j.cpc.2009.01.010
[16] Kudryashov, N. A.: Simplest equation method to look for exact solutions of nonlinear differential equations, Chaos solitons fract 24, 1217-1231 (2005) · Zbl 1069.35018 · doi:10.1016/j.chaos.2004.09.109
[17] Kudryashov, N. A.: Exact solitary waves of the Fisher equation, Phys lett A 342, 99-106 (2005) · Zbl 1222.35054 · doi:10.1016/j.physleta.2005.05.025
[18] Kudryashov, N. A.; Loguinova, N. B.: Extended simplest equation method for nonlinear differential equations, Appl math comput 205, 396-402 (2008) · Zbl 1168.34003 · doi:10.1016/j.amc.2008.08.019
[19] Wadati, M.: Transformation theories for nonlinear discrete systems, Prog theor phys suppl 59, 36-63 (1976)
[20] Adler, V. E.; Svinolupov, S. I.; Yamilov, R. I.: Multi-component Volterra and Toda type integrable equations, Phys lett A 254, 24-36 (1999) · Zbl 0983.37082 · doi:10.1016/S0375-9601(99)00087-0
[21] Ablowitz, M. J.; Ladik, J. F.: On the solution of a class of nonlinear partial difference equations, Stud appl math 57, 1-12 (1977) · Zbl 0384.35018
[22] Dai, C.; Cen, X.; Wu, S.: The application of he’s exp-function method to a nonlinear differential-difference equation, Chaos solitons fract (2008) · Zbl 1198.65136
[23] Xie, F.; Wang, J.: A new method for solving nonlinear differential-difference equation, Chaos solitons fract 27, 1067-1071 (2006) · Zbl 1094.34058 · doi:10.1016/j.chaos.2005.04.078
[24] Wu, G.; Xia, T.: A new method for constructing soliton solutions to differential-difference equation with symbolic computation, Chaos solitons fract 39, 2245-2248 (2009) · Zbl 1197.35250 · doi:10.1016/j.chaos.2007.06.107
[25] Kudryashov, N. A.; Loguinova, N. B.: Be careful with the exp-function method, Commun nonlinear sci numer simul 14, 1881-1890 (2009) · Zbl 1221.35344 · doi:10.1016/j.cnsns.2008.07.021